×

Mappings into loop spaces and central group extensions. (English) Zbl 0254.55010


MSC:

55Q05 Homotopy groups, general; sets of homotopy classes
55P35 Loop spaces
55Q55 Cohomotopy groups
55N15 Topological \(K\)-theory
57R40 Embeddings in differential topology
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Cartan, H.: Periodicité des groups d’homotopie stable des groups classiques, d’apres Bott. Séminaire Henri Cartan, Ecole N. Sup., 1959/60.
[2] Cartan, H., Eilenberg, S.: Homological algebra. Princeton University Press 1956. · Zbl 0075.24305
[3] Eilenberg, S., MacLane, S.: On the groupsH(?,n), II. Ann. of Math.70, 49-139 (1954). · Zbl 0055.41704
[4] Hilton, P.: Homotopy theory and duality. New York: Gordon and Breach 1965. · Zbl 0152.21901
[5] James, I., Thomas, E.: An approach to the enumeration problem. J. Math. Mech.14, 485-506 (1965). · Zbl 0142.40701
[6] Larmore, L.L., Thomas, E.: Group extensions and principal fibrations. Math. Scandinav., to appear. · Zbl 0223.55026
[7] Larmore, L.L., Thomas, E.: Group extensions and principal fibrations. Proceedings of the Advanced Study Institute on Alg. Topology, Aarhus, 1970, pp. 588-598. · Zbl 0223.55026
[8] Larmore, L.L., Thomas, E.: Group extensions and twisted cohomology theories. To appear in Illinois J. Math. · Zbl 0274.55022
[9] MacLane, S.: Homology. Berlin: Springer 1963.
[10] Milnor, J.: Construction of universal bundles, I. Ann. of Math.63, 272-284 (1956). · Zbl 0071.17302
[11] Spanier, E.: Algebraic topology. New York: McGraw-Hill 1966. · Zbl 0145.43303
[12] Whitehead, J.H.C.: A certain exact sequence. Annals of Math.52, 51-110 (1950). · Zbl 0037.26101
[13] Whitehead, J.H.C.: On simply-connected, 4-dimensional polyhedron. Commentarii Math. Helvet.22, 48-92 (1949). · Zbl 0036.12704
[14] Wu, W.T.: Les i-carrés dans une variété grassmannienne. C. R. Acad. Sci. Paris230, 918-920 (1950). · Zbl 0035.24904
[15] Yamanoshita, T.: On certain cohomological operations. J. Math. Soc. Japan8, 300-344 (1956). · Zbl 0074.17902
[16] Zassenhaus, H.: The theory of groups, 2nd Edition. New York: Chelsea Publishing Company 1958. · Zbl 0083.24517
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.